# SDR 03FDEA01398

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT PLATES BS 351 TO 341, LBL 18 TO RBL 18, W/L 152.  REMOVED CORROSION ON T-CHORD AT VARIOUS LOCATIONS 1 X 1 X .077 INCH FROM ORIGINAL   THICKNESS OF .097 INCH AT BS 341-351, LBL 18, RBL 18, WL 152 AND IS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND INSTALLED NEW CHORD AT BS 340, LBL 18 - RBL 18, WL 152 IAW SRM 51-30-2.
